# SDR CALA2024062101877

- Difficulty date: June 19, 2024
- Submitted: June 21, 2024
- Operation: Air carrier
- Aircraft: N62892
- Make and model: Boeing 737924ER
- Aircraft serial: 42195
- Aircraft time: 28,698 hours, 10,539 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 849589
- Part serial: MX769936
- Condition: Faulted
- Location: Nr 1 Hyd System
- Part time: 33,272 hours, 11,792 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

HYD PUMP LOW PRESSURE LGHT ON. SYS A. ENG1 PUMP. R&R HYD SUPPLY LINE IAW IPC 29-11-51-01A AND REQUIRES SYSTEM FLUSH IAW AMM 29-11-00-170-801 PARTS USED: 29-2911-3-0007,QTY :1  29-2910-9-0003,QTY :1 ROTABLE PARTS CHANGE WAS INDICATED - TT # 1512995  SN OFF 8936 CONTACT TOMC UNLOCKED TO CLEAR FOUND CASE DRAIN SUPPLY LINE UNLOCK AND LOOSE AT THIS TIME CASE PHOTOS FOUND SUPPLY LINE AND UNION BELLOW REQUIRED TORQUE, REMOVED ENG INSTALLED ENG 1 EDP IAW AMM 29-11-11-400-801-001 UPTO AND DRAIN LINE IS NOW LOCK AND SECURED 1 HYD PUMP IAW AMM 29-11-11-000-801-001, WHILE INSPECTING LINES INCLUDING STEP 3)H)1)E) FOUND HYDRAULIC COKING IN SUPPLY LINE AND ON PUMP IMPELLER,,, CASE DRAIN AND PRESSURE LINES NO DEFECTS NOTED. AS PRECAUTION ADD EMP:U389938 PUMP, HYD ENG D  OFF 29-2910-9-0003 8936 ON 29-2910-9-0003 3292 COMPLETED INSTALLATION FROM STEP 3)H)1)E TO COMPLETION OF EMDP IAW AMM 29-11-11-400-801-001,, OPS CHECK AND LEAK CHECK OK PERFORMED HYDRAULIC SYSTEM A FLUSHING IAW AMM 29-11-00-170-801,, CHANGED ALL APLICABLE FILTERS  TWICE UNTIL NOT CONTAMINATION NOTED,, OKAY TO CONTINUE
